Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
NONLINEAR DIFFERENTIAL-DELAY EQUATIONS USING THE POINCARE SECTION TECHNIQUE
Autore:
ZHAO H; ZHANG FZ; YAN J; WANG YH;
Indirizzi:
LANZHOU UNIV,DEPT PHYS LANZHOU 730000 GANSU PEOPLES R CHINA LANZHOU UNIV,DEPT PHYS LANZHOU 730000 GANSU PEOPLES R CHINA ACAD SINICA,INST THEORET PHYS BEIJING 100080 PEOPLES R CHINA
Titolo Testata:
Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics
fascicolo: 6, volume: 54, anno: 1996,
pagine: 6925 - 6928
SICI:
1063-651X(1996)54:6<6925:NDEUTP>2.0.ZU;2-B
Fonte:
ISI
Lingua:
ENG
Soggetto:
OPTICAL BISTABILITY; DYNAMICAL SYSTEM; CHAOS; FEEDBACK; BIFURCATIONS; ROUTE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
12
Recensione:
Indirizzi per estratti:
Citazione:
H. Zhao et al., "NONLINEAR DIFFERENTIAL-DELAY EQUATIONS USING THE POINCARE SECTION TECHNIQUE", Physical review. E, Statistical physics, plasmas, fluids, and related interdisciplinary topics, 54(6), 1996, pp. 6925-6928

Abstract

This paper shows that the Poincare section technique is a powerful tool for representing the solutions of differential delay equations (DDEs). The tool enables us to conveniently identify the periodicity of solutions of a DDE. With this tool we illustrated the fine structure, including the Farey tree structure, of the bifurcation diagram with a DDE related to optical bistability.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 20/09/20 alle ore 04:57:37